To start this, I have not had blood tests for STDs at this point and I have read up on almost all of them and can't find a match to the chain of symptoms I've had. I'll likely get a blood test soon.
About 5 weeks ago, I notices very small pin ****k sized dots starting at my groin to just above my knee. Seemed like an internal reaction to an infection. Although I only had about 10-12 total dots, they itched badly and we're all only on the left leg/groin. They faded after about 1 week.
Next I noticed a boil on my left groin that was decidedly larger than the small red dots. In addition, I had what appeared to be a boil on my pant line again on the left side of my body by my hip. Both itched as well.
I began to notice sporadic pin ****k dots on my right groin which again itched and faded. A boil then appeared on my right groin that has me itching to this day. Some red pin ****k dots have re-appeared after fading away initially. They seem to come and go.
Lastly and what made me most confused were two red bumps that appeared...one on my penis shaft and the other on my scrotum. Both itched and although visually obvious (puffy looking, got swollen with any irritation), neither "ulcerated" or hurt. Now they appear to be drying up and slowly flaking off.
I've considered almost every STD and none seem to match up perfectly. I was most worried about herpes but the last person I had sex with was in August, more than 60 days before any symptoms and I have no other health symptoms that normally would occur. My only real symptom is the consistent itch in the region. Possibly scabies...but the rash is not that pronounced and the bumps are random and spread apart. I know I can not not get a diagnosis here but does anyone have any knowledge that I don't have that could help guess what it is?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?